# SDR DL76S020323

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 49,929 hours, 24,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING INBOARD AFT FLAP WAS FOUND WITH THE UPPER SKIN DISBONDED AT THE INBOARD END.  REPAIR PER ER/A 411072-14.
